Approximations for jump-diffusion processes with non-Lipschitzian coefficients
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 837-844
Do-Won Hong and In-Suk Wee
Korea University, Korea University
Abstract : In this work, we consider Euler approximation for one-dimensional jump-diffusion processes under Yamada-Watanabe type conditions on the coefficients which turns out to converge to the strong solution in uniform $L^1$-sense.
Keywords : jump-diffusion processes, non-Lipschitzian conditions, Euler approximation
MSC numbers : 60H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd